# SDR 2007FA0000949

- Difficulty date: October 17, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Aircraft: N66ZB
- Make and model: Boeing 737-7H4
- Aircraft serial: 29233
- Aircraft time: 2,985 hours, 880 cycles
- Engine: Ge CFM567B24
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windscreen
- Part number: 58935578
- Part serial: 98225H4278
- Condition: Cracked
- Location: Cockpit
- Part time: 2,985 hours, 880 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

IN CRUISE, 41,000FT (8.5PSID), -60C, ARCING AND SMOLDERING OBSERVED FROM MID BOTTOM OF WINDOW PROPAGATING UP TO TOP FWD EDGE OF RT NR 2 SLIDING WINDOW.  WINDOW HEAT, RT, SIDE SWITCH SELECTED OFF. WHILE QRH CONSULTED, AS WINDOW COOLED, CRACKING OBSERVED ON OUTER PANE ONLY THROUGHOUT THE WINDOW AREA.  QRH STATES NO FURTHER ACTION REQUIRED DUE OUTER PANE NOT PRIMARY STRUCTURAL SUPPORT.  FLIGHT CONTINUED AT 41,000 FT FOR NEXT 20 MINS TO TOP OF DESCENT.  LANDING CARRIED OUT NORMALLY.  WINDOW ASSY REPLACED..
